# SDR REXA2013101201163

- Difficulty date: October 8, 2013
- Submitted: October 12, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,540 hours, 9,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 404.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE TO FUSELAGE SKIN AT FS 404.3 AND BELOW S17L.  REPAIRED IAW EA CRJ953-01962 AND ASSOCIATED 8110-3.
